# SDR COMA9910151

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1247
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR SELECTOR WOULD NOT MOVE TO UP POSITION AFTER TAKEOFF.  COULD NOT DUPLCIATE WRITE-UP, GEAR SWUNG IAW 32-30-00.
